# SDR SWIA2017100243806

- Difficulty date: August 27, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 33,107 hours, 28,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR BS 520 HAS CORROSION. REMOVED THE CORROSION IAW REO AND SRM.
